# SDR CA050426004

- Difficulty date: March 26, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 32 hours
- Engine: Garrtt TFE731*
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 665GC02Y07
- Condition: Faulty
- Location: Rt Aft Power Dis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RT GENERATOR WOULD NOT GO ON-LINE AFTER START-UP.  RT AFT POWER DISTRIBUTION PANEL REPLACED WITH REPAIRED UNIT.
